# SDR USAA960783

- Difficulty date: December 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244US
- Make and model: Boeing 737201
- Aircraft serial: 22752
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1716823
- Condition: Cracked
- Location: Bs 767
- Part time: 38,924 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING A-CHECK, VISUAL INSPECTION FOUND .75 INCH CRACK LOCATED AT STA 767 AT S20R SKIN.  INSTALLED DOUBLER PER SRM 53-30-3 FIG 6 PAGES 11 THROUGH 12B.  (X)
